# SDR AU970625

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Robsin R22BETA
- Engine: Lyc O320B2C
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: A6492
- Condition: Cracked
- Location: Engine Oil
- Component: 20008A
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE OIL COOLER CRACKED AND LEAKING - COOLER HAD COMPLETED ONLY 0.7 HOURS SINCE NEW
